“`html
Advil Multi Sintomas Resfriado e Gripe
Advil Multi Sintomas Resfriado e Gripe é um medicamento para adultos que combate os sintomas de resfriado e gripe. Composto por ibuprofeno, fenilefrina HCL e clorfeniramina maleato, o produto alivia dores, febre, congestão nasal e coriza. Com 20 comprimidos revestidos, é eficaz no alívio dos sintomas e proporciona conforto durante o período de doença.
Cada comprimido contém 200mg de Ibuprofeno, 10mg de fenilefrina HCL e 4mg de clorfeniramina maleato, oferecendo um alívio abrangente e rápido. Este medicamento é ideal para quem enfrenta os desconfortos típicos de resfriados e gripes, como dor de cabeça, febre, dores no corpo e congestão nasal. A fórmula é projetada para ajudar o usuário a retomar suas atividades diárias com mais conforto e bem-estar.
Os comprimidos revestidos são fáceis de engolir, tornando o uso do medicamento conveniente para adultos. É indicado para pessoas a partir de 12 anos, garantindo que os adultos tenham acesso ao alívio necessário. Para melhores resultados, recomenda-se tomar um comprimido a cada quatro horas enquanto os sintomas persistirem, sem exceder a dose recomendada.
- Alívio abrangente de sintomas de resfriado e gripe.
- Fórmula poderosa com ingredientes eficazes.
- Comprimidos revestidos fáceis de engolir.
- Indicado para adultos a partir de 12 anos.
- Elegível para reembolso por HSA e FSA, proporcionando economia.
–
Para obter melhores resultados, tome um comprimido a cada quatro horas enquanto os sintomas persistirem. Não exceda a dose recomendada. É importante seguir as instruções de uso para garantir a eficácia do tratamento e evitar possíveis efeitos colaterais.
“`
I’m Erika — Trust Me. –
As far as a product that stops joint pain from illness in its tracks, stops a runny nose, stops sneezing and coughing, and allows one to function as a normal human, this has been awesome.
Easy to swallow, one pill only. Take with food to prevent stomach upset or lining disruption. Seriously one of the best OTC meds for cough, cold, and allergies I’ve ever used.
Elia E Sanchez –
Works every time!
Kina –
I hate taking meds that take forever to go into effect…this is the OPPOSITE, love it!
Steve O’ Reno –
This ADVIL product works well. But I was sold something that does not match the description. Item is described as “One bottle of 20 coated tablets of Advil Multi Symptom…” It is actually, 10 little boxes, with 2 single tablet packets. And they expire in 3 MONTHS! (May of 2024). 10 Boxes of 2! Not as easy to store as a single box of 20 tablets as listed. I had to open them all up and put them into an empty RX bottle with a label so we know what they are. I’m not happy. AVOID this Seller Alef Beis/Business Name: Tazzy LLC.
Elle –
Work very well
Amazon Customer –
arrived as described
MKB –
This is a good product but I think the price is high. You may be able to get cheaper by looking at active ingredients, buying separately IF price is an issue for you (like it is for me)
Buy Ibuprofen & the other 2 ingredients AND you may have even more to take than what is given in this package.
But then you’d be taking 3 pills vs 1 HOWEVER IF PRICE is an issue you do what you have to do.
Other than my limited income/price of this
I would recommend
lisa –
You can find this product for $7.00 at a grocery store, but half the time I will say good luck finding it, it’s always sold out!! This works wonders for colds or sinus issues, it has proven to be the only thing I can take that is absolutely effective, I even gave it to my friend who was starting to get a sinus infection and it helped her get out of bed. I highly recommend buying this product to any and everybody!!!